# SDR 98FDEA00571

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SWITCH FROM BLD NR 1 TO BLD NR 2 AT 18000 FT, THE ENG NR 2 BLD HIGH TEMP LIGHT ILLUM.  AFT SWITCH BACK TO NR 1 BLD.  THE HIGH TEMP LIGHT WENT OUT APPROX 30 SEC TO 1 MIN LATER.  NR 2 ENG PWR SET WAS 2.08 EPR.  *S/D*  CHGD NR 3 ENG EPR TRANSMITTER, PRECAUTION B/B 77-11-11.  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD 70T0002 AND 70T0301.  CK GOOD NO LEAKS NOTED.
